# SDR QMLA2020012203203

- Difficulty date: January 3, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N135NK
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0480
- Aircraft time: 6,311 hours, 20,874 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 5a
- Part time: 6,311 hours, 20,874 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 5A CRACKED.  INSTALLED DOUBLER P/N L533M1022966 PER SB EC135-53-031. AIRCRAFT IS CURRENTLY OUT OF SERVICE.
